MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-120
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
An everflex entrust was being implanted for treatment of a calcified lesion in the mid right superficial femoral artery.A 7fr sheath and a 0.014 non medtronic guidewire were used.The ifu (instruction for use) was followed without issue.No damage noted to packaging and no issues noted when removing the device from the hoop/tray.The device did not the device pass through a previously deployed stent.There was slight resistance when advancing the device.The stent was deployed successfully and remains implanted in the patient.The delivery system was removed successfully without injury/intervention.No patient consequences or injury reported.When the device was returned it was noted that the delivery system was damaged.
 
Additional Manufacturer Narrative
Product analysis the device was returned dismantled, the stent was not in the device and the pull wire was detached from the device, the device was identified by the strain relief, a spider fx device was observed to be stuck in the inner sheath of the device and it could not be removed, kinks on the gold outer were observed towards the back hub / luer, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20006579
Report Number2183870-2024-00259
Device Sequence Number7258170
Product Code NIP
UDI-Device Identifier00821684051399
UDI-Public00821684051399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue NumberEVD35-06-150-120
Device Lot NumberB522402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale